Journal of Statistical Theory and Applications

ISSN: 1538-7887

Approach of Reliability Approximation with Extent of Error for a Resistor under Weibull Setup

Authors
Sadananda Nayak, Dilip Roy
Corresponding author
Sadananda Nayak
Keywords
Stress-Strength Model, System Reliability, Weibull distribution, Reliability bound, Reliability approximation, Extent of error.
Abstract
Analytical determination of reliability of a complex system is item dependent and setup dependent and a very difficult task. In this paper we propose reliability approximation based on reliability bounds for one such engineering item - a Resistor with independent components having the Weibull distribution. Earlier approach for reliability approximation was discretization. We provide a different approach for reliability approximation so that one not only gets a clear idea about the extent of error but also can adjust reliability in terms of distributional parameters. This reliability approximation having the Weibull distribution can be of practical use and importance as reliability approximation is developed in terms of distributional parameters.
Download article (PDF)
Cite this article
ris
enw
bib
@article{Nayak2015,
  title={Approach of Reliability Approximation with Extent of Error for a Resistor under Weibull Setup},
  author={Nayak, Sadananda and Roy, Dilip},
  year={2015},
  journal={Journal of Statistical Theory and Applications},
  volume={14},
  issue={3},
  pages={281--288},
  issn={1538-7887},
  url={http://dx.doi.org/10.2991/jsta.2015.14.3.5},
  doi={10.2991/jsta.2015.14.3.5}
}
copy to clipboarddownload